# SDR 06FDEA0992

- Difficulty date: March 9, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA8301513
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN COMPARTMENT SEAT TRACK FOUND WITH CORROSION AT STATION 457.660 LBL 0.  CORRODED EXISTING REPAIR SEAT TRACK ON FWD CABIN COMPARTMENT AT FS STATION 457.660 LBL 0 REMOVED AS PER SRM 51-31-01 VOL II.  NEW REPAIR SEAT TRACK FABRICATED AND INSTALLED AS PER SRM 53-70-00, FIG 1, VOL I.  CLASSIFIED AS MAJOR REPAIR AS PER GMM 6-2-100.
